RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Shchelkonogov, Aleksei Aleksandrovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:23
Abstract pages:168
Full texts:75
References:12
E-mail:

http://www.mathnet.ru/eng/person114471
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. V. Yu. Novokshenov, A. A. Schelkonogov, “Distribution of zeroes to generalized Hermite polynomials”, Ufimsk. Mat. Zh., 7:3 (2015),  57–69  mathnet  elib; Ufa Math. J., 7:3 (2015), 54–66  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019